# SDR F3LA2012091300787

- Difficulty date: September 10, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N949FR
- Make and model: Airbus A319-112
- Aircraft serial: 2857
- Aircraft time: 21,583 hours, 9,886 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218920200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: FLOORBEAM  CORRODED IN TWO AREAS.  R & R FLOORBEAM IAW SRM 51-42-11, PARA 5 AND SRM 53-00-14, PB 101 B.
